Thursday, June 12, 2008

What the heck is this?

So yesterday, as I mentioned before, I gave myself 3 shots in the morning and 3 at night. The 3 in the morning went just fine, no tenderness afterwards, nothing. Well, the 3 at night didn't go so well. Giving the shots was a breeze, but I think I did SOMETHING wrong, because the area I gave them in is all red and puffy and TENDER today. I have no idea what I did wrong though. I retraced my steps to make sure I mixed everything/cleaned everything properly, and I did. I can't figure our what could have caused this. I did this morning injections and at almost an hour later, they are not swollen, red, or tender. Ugh, since it appears to have been a ONE TIME THING, I'm not going to worry or make a big deal of it. At first I thought it was some sort of allergic reaction to the meds, but I don't think I can be allergic to something 1 out of 3 times. If it had done it again with this mornings shots I was going to call the DR, but I guess somehow it was an operator error.

2 comments:

Gonyy06 said...

Maybe your body/skin just isn't used to it. I'm sure it is all good. I'm thinking of you constantly!!!

Aly said...

Oh Sierra, I love you! You always have such a positive outlook! Don't worry, I'm always thinking about you too, your creeping 12 weeks now arent you??!! :)

Post a Comment

Don't be shy, I love comments.